ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 25.

Sain, D (2020) On the Norm Attainment Set of a Bounded Linear Operator and Semi-Inner-Products in Normed Spaces. In: Indian Journal of Pure and Applied Mathematics, 51 (1). pp. 179-186.

Sain, D (2020) On a Generalization of a Complementary Triangle Inequality in Hilbert Spaces and Banach Spaces. In: Indian Journal of Pure and Applied Mathematics, 51 (4). pp. 1815-1827.

Gadgil, Siddhartha (2011) Conjugacy invariant pseudo-norms, representability and RNA secondary structures. In: Indian Journal of Pure and Applied Mathematics, 42 (4). pp. 225-237.

Misra, Gadadhar (2010) THE BERGMAN KERNEL FUNCTION. In: Indian Journal of Pure and Applied Mathematics, 41 (1, Sp.). pp. 189-197.

Lindsay, J Martin and Sinha, Kalyan B (2010) A quantum stochastic Lie-Trotter product formula. In: Indian Journal of Pure and Applied Mathematics, 41 (1, Sp.). pp. 313-325.

Paul, Prabal and Pradeep, CR and Rajan, B Sundar (2008) On the PAPR of cosets of linear codes. In: Indian Journal of Pure and Applied Mathematics, 39 (1). pp. 69-86.

Chakrabarti, A and Ahluwalia, DS and Manam, SR (2003) A note on surface water waves for finite depth in the presence of an ice-cover. In: Indian Journal of Pure and Applied Mathematics, 34 (11). pp. 1631-1644.

Chakrabarti, A and Kanoria, M and Mandal, BN (2003) A waveguide problem involving a thick iris in the theory of electromagnetism. In: Indian Journal of Pure and Applied Mathematics, 34 (6). pp. 859-871.

Kumari, M and Nath, G (1999) Development of Two-Dimensional Boundary Layer with an Applied Magnetic Field due to an Impulsive Motion. In: Indian Journal of Pure and Applied Mathematics, 30 (7). pp. 695-708.

Babu, GP and Murty, MN (1994) Simulated annealing for selecting optimal initial seeds in the K-means algorithm. In: Indian Journal of Pure and Applied Mathematics, 25 (1-2). pp. 85-94.

Takhar, HS and Devi, CDS and Nath, G (1991) Flow And Heat-Transfer Over An Upstream Moving Wall With A Magnetic-Field And A Parallel Free Stream. In: Indian Journal of Pure and Applied Mathematics, 22 (1). 89 -98.

Phatak, MS (1990) Sums of powers of Natural-Numbers. In: Indian Journal of Pure and Applied Mathematics, 21 (10). pp. 879-887.

Chakrabarti, A (1989) On Some Dual Integral-Equations Involving Bessel-Function Of Order One. In: Indian Journal of Pure and Applied Mathematics, 20 (5). pp. 483-492.

Devi, Surma CD and Takhar, HS and Nath, G (1988) Unsteady Laminar Boundary-Layer Forced Flow Over A Moving Wall With A Magnetic-Field. In: Indian Journal of Pure and Applied Mathematics, 19 (8). 786 -802.

Sen, SK and Venkaiah, VC (1988) On Symmetrizing A Matrix. In: Indian Journal of Pure and Applied Mathematics, 19 (6). 554 -561.

Sukavanam, N (1988) A Note On The Chandrasekhar X-Function. In: Indian Journal of Pure and Applied Mathematics, 19 (5). pp. 443-447.

Kumari, Mahesh (1988) Unsteady Mixed Convection Laminar Boundary-Layer Flow Over A Vertical Plate In Micropolar Fluids. In: Indian Journal of Pure and Applied Mathematics, 19 (5). pp. 488-501.

Mukunda, N and Simon, R and Sudarshan, ECG (1988) On the orbits in the Lie algebras of some (pseudo) orthogonal groups. In: Indian Journal of Pure and Applied Mathematics, 19 (1). pp. 91-124.

Takhar, HS and Devi, CDSurma and Nath, G (1986) MHD Flow with Heat and Mass Transfer Due to a Point Sink. In: Indian Journal of Pure and Applied Mathematics, 17 (10). 1242 -1247.

Kumari, M and Nath, G (1986) Unsteady free Convection MHD Boundary Layer Flow Near a Three-Dimensional Stagnation Point. In: Indian Journal of Pure and Applied Mathematics, 17 (7). pp. 957-968.

Kumari, M and Nath, G (1986) Unsteady Self-similar Stagnation Point Boundary Layers for Micropolar Fluids. In: Indian Journal of Pure and Applied Mathematics, 17 (2). pp. 231-244.

Mathews, JLR and nath, G (1984) Unsteady rotating flow over an infinite rotating-disk with an applied magnetic-field. In: Indian Journal of Pure and Applied Mathematics, 15 (3). pp. 279-288.

Mahalakshmi, CV and Devanathan, R (1982) Laminar forced free-convection in horizontal tubes of varying Cross-section at low rayleigh numbers. In: Indian Journal of Pure and Applied Mathematics, 13 (8). pp. 946-958.

Poornima, S (1981) Multipliers Of Segal Algebras And Related Classes On The Real Line. In: Indian Journal of Pure and Applied Mathematics, 12 (5). pp. 566-579.

Satyanarayanan, A and Sachdev, PL (1980) Reflection of internal gravity-waves in an atmosphere with wind shear-wkb approximation. In: Indian Journal of Pure and Applied Mathematics, 11 (12). 1696-1703 .

This list was generated on Tue Apr 20 13:58:18 2021 IST.